# SDR AALA202408063133

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 39,146 hours, 21,720 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT INDICATES OPEN AND APPEARS CLOSED. MAINTENANCE FOUND THE LEFT AFT EMERGENCY EXIT HATCH PROXIMITY DETECTOR SWITCH OUT OF ADJUSTMENT AND ADJUSTED IT PER AMM 52-71-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
